# SDR HNAA9900128

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 467-488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S FROM X488 - X467 HAS CORROSION AROUND RIVET HOLES.  RIVETS CIRCLED IN RED NEED REMOVED AND CORROSION EVALUATED.  REMOVED RIVETS.  SEVERAL AREAS OF CORROSION MEASURES FROM .003 - .022 DEEP.  SPLICED STRINGER 31S IAW RD8-53-1834.
